Pairs of dual wavelet frames on local fields

Bhat, M. Younus: Pairs of dual wavelet frames on local fields. Acta scientiarum mathematicarum, (85) 1-2. pp. 271-289. (2019)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (231kB)


In this paper an algorithm based on polyphase matrices for constructing a pair of orthogonal wavelet frames is suggested, and a general form for all orthogonal tight wavelet frames on local fields of positive characteristic is described. Moreover, an investigation regarding their properties by means of the Fourier transform is carried out.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2019
Volume: 85
Number: 1-2
Page Range: pp. 271-289
ISSN: 2064-8316
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 288-289. ; összefoglalás angol nyelven
Official URL:
Date Deposited: 2019. Sep. 25. 10:49
Last Modified: 2019. Sep. 25. 10:49

Actions (login required)

View Item View Item